# SDR AALA202505297947

- Difficulty date: May 28, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 68,261 hours, 40,132 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 60592101
- Part serial: 0400
- Condition: Damaged
- Location: Zone 800
- Part time: 61,989 hours, 37,771 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE PERFORMING J/C 26C80052001 FOUND LH OFFWING ESCAPE SLIDE INFLATION RESERVOIR CABLE END DAMAGED. MAINTENANCE REPLACED LH OFFWING ESCAPE SLIDE INFLATION RESERVOIR ASSEMBLY IAW AMM 25-62-46.
